# SDR CA130212004

- Difficulty date: January 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 5
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED ODOR IN THE CABIN.  THE ON GROUND BORESCOPE INSPECTION REVEALED TRACE OF OIL IN THE NR 5 BEARING AREA. THE AIRLINE WILL REPLACE THE ENGINE.
